I was diagnosed with Iritis about a year ago and have been seeing a opthamologist since then. I have been perscribed prednisolone drops and even had a steoid injection to try to rid the iritis. I was cleared of the iritis a few weeks ago and stopped the drops, but it has now returned again. In the itermin, I have deveoped a mild cataract and I'm really not too happy about that as I have always had 20/20 vision. I have had blood tests to check for the common causes of Iritis with normal results. I had a chest xray which was normal too. I have been told by my Dr. that there are cases of chronic Iritis which can last for a very long time. Is there any other treatment available for this?
It would be great if a diagnosis could be made. Perhaps there a few more tests that might be able to be done to try to find the answer. Sometimes patients can be controlled on non-steroidal anti-inflammatory drops like xibrom or acular and sometimes oral medications can be helpful - unfortunately that often involves oral steroids. Usually the steroids used for chronic uveitis are a necessary evil and better than the severe, permanant damage that can occur with long term uncontrolled uveitis. If you are unsatisfied with your options then consider seeing a uveitis specialist. Go to www.aao.org and use the find an eyemd search feature on the upper right of the homepage. Put is uveitis as the specialty and look in your area.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.